Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 10, NWS San Diego, CA

April 5, 2012

NWS San Diego, CA issued this small craft advisory at Apr 5, 2012, 9:52 AM PDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2012, 9:52 AM PDT (16:52 UTC)
Expired
Apr 6, 2012, 5:00 AM PDT
In force
19 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WHUS76 KSGX 051652
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
952 AM PDT THU APR 5 2012

...GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS OVER THE COASTAL
WATERS THROUGH TONIGHT...

.NORTHWEST WINDS OF 20 TO 25 KT WILL DEVELOP THIS AFTERNOON OVER
BOTH THE INNER AND OUTER WATERS. THE WINDS WILL SUBSIDE THIS
EVENING OVER THE INNER WATERS...BUT CONTINUE OVER THE OUTER
WATERS TONIGHT AS THEY TURN NORTH. THESE WINDS WILL THEN WEAKEN LATE
TONIGHT. IN ADDITION...COMBINED SEAS OF 10 TO 12 FEET OVER THE
OUTER WATERS WILL CONTINUE THROUGH LATE TONIGHT. THE COMBINATION
OF THE WINDS AND ROUGH SEAS WILL CAUSE HAZARDOUS NAVIGATING
CONDITIONS FOR SMALL CRAFT.

PZZ775-060100-
/O.CAN.KSGX.SW.Y.0011.000000T0000Z-120406T1200Z/
/O.NEW.KSGX.SC.Y.0010.120405T1652Z-120406T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
952 AM PDT THU APR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS AND COMBINED SEAS...WHICH IS IN EFFECT
UNTIL 5 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
HAS BEEN CANCELLED.

* SEAS...COMBINED SEAS OF 10 TO 12 FEET...DIMINISHING LATE
  TONIGHT.

* WINDS...NORTHWEST WINDS OF 20 TO 25 KT...WITH GUSTS TO 30
  KT...DIMINISHING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-060100-
/O.NEW.KSGX.SI.Y.0008.120406T0000Z-120406T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
952 AM PDT THU APR 5 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 10 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 10 PM PDT THIS EVENING. 

* WINDS...NORTHWEST WINDS OF 10 TO 20 KT...WITH FREQUENT GUSTS TO
  25 KT LATE THIS AFTERNOON AND EVENING...DIMINISHING LATE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MOKER
4 follow-up statements
002 
WHUS76 KSGX 051722 AAA
MWWSGX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
1022 AM PDT THU APR 5 2012

...GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS OVER THE COASTAL
WATERS THROUGH TONIGHT...

.NORTHWEST WINDS OF 20 TO 25 KT WILL DEVELOP THIS AFTERNOON OVER
BOTH THE INNER AND OUTER WATERS. THE WINDS WILL SUBSIDE THIS
EVENING OVER THE INNER WATERS...BUT CONTINUE OVER THE OUTER
WATERS TONIGHT AS THEY TURN NORTH. THESE WINDS WILL THEN WEAKEN
LATE TONIGHT. IN ADDITION...COMBINED SEAS OF 10 TO 12 FEET OVER
THE OUTER WATERS WILL CONTINUE THROUGH LATE TONIGHT. THE
COMBINATION OF THE WINDS AND ROUGH SEAS WILL CAUSE HAZARDOUS
NAVIGATING CONDITIONS FOR SMALL CRAFT.

PZZ750-060100-
/O.CON.KSGX.SI.Y.0008.120406T0000Z-120406T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
1022 AM PDT THU APR 5 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 10 PM PDT THIS EVENING...

* WINDS...NORTHWEST WINDS OF 10 TO 20 KT...WITH FREQUENT GUSTS 
  TO 25 KT LATE THIS AFTERNOON AND EVENING...DIMINISHING LATE 
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ775-060100-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-120406T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1022 AM PDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* SEAS...COMBINED SEAS OF 10 TO 12 FEET...DIMINISHING LATE 
  TONIGHT. 

* WINDS...NORTHWEST WINDS OF 20 TO 25 KT...WITH GUSTS TO 30 KT...
  DIMINISHING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOKER
745 
WHUS76 KSGX 060045
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
545 PM PDT THU APR 5 2012

...GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS OVER THE COASTAL
WATERS THROUGH TONIGHT...

.NORTHWEST WINDS OF 20 TO 25 KT WILL CONTINUE OVER THE COASTAL
WATERS THIS AFTERNOON. THE WINDS WILL SUBSIDE THIS EVENING OVER THE INNER
WATERS...CONTINUING THROUGH TONIGHT OVER THE OUTER COASTAL WATERS
BEFORE WEAKENING FRIDAY MORNING. COMBINED SEAS OF 10 TO 12 FEET
WILL CONTINUE THROUGH LATE TONIGHT...MAINLY WEST AND SOUTH OF SAN
CLEMENTE ISLAND.

PZZ750-060500-
/O.CON.KSGX.SI.Y.0008.000000T0000Z-120406T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
545 PM PDT THU APR 5 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM
PDT THIS EVENING...

* WINDS...NORTHWEST WINDS 15 TO 25 KT...DIMINISHING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ775-060900-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-120406T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
545 PM PDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* SEAS...COMBINED SEAS 10 TO 12 FEET...LOWERING BELOW 10 FEET
  EARLY FRIDAY MORNING.

* WINDS...NORTHWEST WINDS 20 TO 25 KT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS
433 
WHUS76 KSGX 060449
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
949 PM PDT THU APR 5 2012

...GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS OVER THE COASTAL
WATERS THROUGH TONIGHT...

.NORTHWEST WINDS OF 20 TO 25 KT WILL CONTINUE OVER THE OUTER
COASTAL WATERS BEFORE WEAKENING FRIDAY MORNING. COMBINED SEAS OF
10 FEET WILL CONTINUE THROUGH LATE TONIGHT...MAINLY WEST AND
SOUTH OF SAN CLEMENTE ISLAND.

PZZ750-060600-
/O.EXP.KSGX.SI.Y.0008.000000T0000Z-120406T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
949 PM PDT THU APR 5 2012

...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 10 PM PDT THIS
EVENING...

WINDS HAVE DECREASED OVER THE INNER COASTAL WATERS AND THE SMALL
CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 PM.

$$

PZZ775-061200-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-120406T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
949 PM PDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* SEAS...COMBINED SEAS 10 TO 12 FEET...LOWERING BELOW 10 FEET 
  EARLY FRIDAY MORNING. 

* WINDS...NORTHWEST WINDS 20 TO 25 KT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS
672 
WHUS76 KSGX 061201
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
501 AM PDT FRI APR 6 2012

PZZ775-061315-
/O.EXP.KSGX.SC.Y.0010.000000T0000Z-120406T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
501 AM PDT FRI APR 6 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS
MORNING...

COMBINED SEAS HAVE FALLEN TO 10 FEET AND ARE EXPECTED TO DIMINISH
FURTHER THIS MORNING. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

$$

JT

HTTP://WWW.WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 9:05 AM PDT, 47 minutes earlier.

Area forecast discussion, Apr 5, 9:05 AM PDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
905 AM PDT THU APR 5 2012

.SYNOPSIS...
UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE THROUGH THE WEST
TODAY...WITH COOLER CONDITIONS PREVAILING.  LOCALLY GUSTY WEST WINDS
WILL DEVELOP IN THE MOUNTAINS AND DESERTS.  HIGH PRESSURE WILL THEN
REBUILD FOR THE WEEKEND...WITH WARMER CONDITIONS PREVAILING THROUGH
EARLY NEXT WEEK.  HOWEVER...ANOTHER TROUGH OF LOW PRESSURE WILL DIG
ALONG THE WEST COAST...BRINGING COOLER WEATHER AND THE POTENTIAL FOR
SOME LIGHT SHOWERS BY WEDNESDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY CONTINUES TO SHOW A TROUGH OF LOW PRESSURE OVER
THE WEST THIS MORNING...WITH THE TRAILING COLD FRONT BRINGING PLENTY
OF HIGH CLOUDS TO SOUTHERN CALIFORNIA.  MEANWHILE...AN EDDY IS
SPINNING OFF THE COAST...BRINGING SOME LOW CLOUDS AND FOG TO AREAS
WEST OF THE MOUNTAINS.  ALTHOUGH THE 12Z KNKX SOUNDING SHOWS THAT
THE MARINE LAYER IS AROUND 2000 FEET DEEP...THESE LOW CLOUDS ARE
ONLY PUSHING INTO THE OUTER FRINGES OF THE INLAND EMPIRE...WHILE THE
HIGHER COASTAL VALLEYS OF SAN DIEGO COUNTY WERE REPORTING SOME FOG
EARLIER THIS MORNING.  NEEDLESS TO SAY...TODAY WILL BE A MIX OF SUN
AND CLOUDS...WITH TEMPERATURES RUNNING 5 TO 10 DEGREES COOLER THAN
YESTERDAY.  THE OTHER CONCERN FOR TODAY WILL BE WITH THE WINDS IN
THE MOUNTAINS AND DESERTS.  AT THIS POINT IN TIME...THE SURFACE
GRADIENT LOOKS LIKE IT WILL PEAK AROUND 6 MBS BETWEEN LINDBERGH AND
DAGGETT...AND 850 MB WINDS SUPPORT RANGING BETWEEN 30 AND 40 KNOTS.
THIS MEANS THAT SOME OF THE USUAL SPOTS MIGHT FLIRT WITH ADVISORY
CRITERIA...BUT MOST LOCATIONS WILL STAY BELOW.  THEREFORE...WILL
HOLD OFF ISSUING A WIND ADVISORY FOR NOW...BUT WILL CONTINUE TO
MONITOR.

HIGH PRESSURE WILL THEN BUILD BACK OVER THE REGION FOR EASTER
WEEKEND THROUGH EARLY NEXT WEEK.  THIS MEANS THAT WARMER CONDITIONS
WILL DEVELOP...WITH TEMPERATURES RANGING BETWEEN 5 AND 10 DEGREES
WARMER THAN NORMAL.  AS THE RIDGE OF HIGH PRESSURE BUILDS INTO THE
REGION TONIGHT AND EARLY ON SATURDAY...SO LIGHT OFFSHORE WINDS MAY
DEVELOP...WITH LOCALLY BREEZY CONDITIONS POSSIBLE THROUGH AND BELOW
THE FAVORED CANYONS AND PASSES.

ANOTHER TROUGH OF LOW PRESSURE WILL THEN MOVE INLAND ACROSS THE WEST
BY MIDWEEK.  AT THIS POINT IN TIME...IT LOOKS LIKE THERE IS PRETTY
GOOD MODEL AGREEMENT WITH THIS HAPPENING.  THEREFORE...EXPECT COOLER
CONDITIONS TO RETURN ALONG WITH SOME COASTAL LOW CLOUDS AND FOG FOR
TUESDAY AND WEDNESDAY...WITH A CHANCE OF SOME LIGHT SHOWERS ON
WEDNESDAY.  THE MOUNTAINS AND DESERTS WILL ALSO SEE SOME GUSTY
SOUTHWEST TO WEST WINDS DEVELOP.

&&

.AVIATION...
051600Z...COAST AND VALLEYS...THROUGH 05/20Z...STRATUS WITH BASES
1800-2000 FT MSL AND TOPS TO 2200 FT MSL ACROSS THE COASTAL
BASIN...AFFECTING KSAN...KCRQ...AND KSNA TAF SITES. BASES AND CIGS
WILL RISE A COUPLE HUNDRED FEET. LOCAL 3-5SM VIS...OTHERWISE...VIS
WILL STAY ABV 5SM. NO CIGS EXPECTED AT KONT...DESPITE THE DEEP
MARINE LAYER...BUT STRATUS HAS CREPT INTO THE TEMECULA/FRENCH VALLEY
REGION OF THE INLAND EMPIRE. AFTER 05/20Z...STRATUS SCATTERS OUT IN
ALL AREAS. STRATUS MAY BRIEFLY RETURN TONIGHT AFTER 06/03Z TO SAN
DIEGO COUNTY...BUT CIGS ARE NOT LIKELY. ABOVE THE MARINE LAYER...SCT
CLOUDS AOA FL250.

MOUNTAINS AND DESERTS...THROUGH 06/12Z...W/SW WINDS OF 20-40KT IN
THE SURFACE TO 10KFT LAYER WILL CAUSE MODERATE UPDRAFTS AND
DOWNDRAFTS E/NE OF THE MOUNTAINS. AFTER 06/12Z...THE WINDS WILL
DIMINISH ALONG WITH MOUNTAIN WAVE ACTIVITY. VFR CONDS THROUGH 05/21Z
WITH A OVC-BKN CLD DECK AT 15KFT OVER THE LOWER DESERT AND SCT CLDS
AT FL250 OVER THE MOUNTAINS. FROM 05/21Z TO 06/06Z...MTNS OBSCURED
IN CLOUDS/FOG...MAINLY IN SAN DIEGO COUNTY. VFR CONDS AFTER 06/06Z.

&&

.MARINE...
COMBINED SEAS BETWEEN 10-12 FEET OVER THE OUTER WATERS WILL DIMINISH
BELOW 10 FEET TONIGHT. NW WINDS OVER THE COASTAL WATERS WILL
INCREASE THIS AFTERNOON TO 20-25 KT...GUSTING TO 30 KT. WINDS WILL
DECREASE AFTER 10 PM PDT OVER THE INNER WATERS. WINDS WILL STAY
STRONG OVER THE OUTER WATERS AS THEY TURN NORTH...THEN DIMINISH LATE
TONIGHT. THE COMBINATION OF STRONG WINDS AND ROUGH SEAS WILL CAUSE
HAZARDOUS NAVIGATING CONDITIONS FOR SMALL CRAFT AT TIMES.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...SMALL CRAFT ADVISORY UNTIL 5 AM PDT FRIDAY FOR THE WATERS FROM
     SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT
     INCLUDING SAN CLEMENTE ISLAND.

     SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM THIS AFTERNOON TO 10 PM
     PDT THIS EVENING FOR THE COASTAL WATERS FROM SAN MATEO
     POINT TO THE MEXICAN BORDER AND OUT 30 NM.

&&

PUBLIC...PALMER
AVIATION/MARINE...MOKER
Hazardous weather outlook, Apr 5, 4:00 AM PDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT THU APR 5 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-052300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 AM PDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A TROUGH MOVING INLAND ACROSS NORTH-CENTRAL CALIFORNIA TODAY WILL
BRING WEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS
AFTERNOON THROUGH TONIGHT TO THE MOUNTAINS AND DESERTS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OUTER WATERS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WEAK WEATHER SYSTEM IS POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY...
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:32 PM PDTSmall Craft Advisory for Hazardous SeasSGX16 hr
Apr 5, 9:52 AM PDTSmall Craft Advisory for WindsSGX12 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.